Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Toddler with running nose,cough. After taking zithro max got loose motion. Please provide home remedies, other medicine

Hi,my 18 month old daughter is suffering from running nose and cough from last one and half month,as we have visited one doctor and she reccomended piriton syrup and zithro max after taking zithro max she got loose motion also,but it didn t worked,kindly suggest me some indian home remedies or any other medecines,as i am presently staying in london so i am getting diffucilities in finding a gud doctor.thanks
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
One should not try any home remedy particularly in children.
Continue with antibiotic and piriton syrup.
If there is no improvement then consult pediatrician and go for investigations like complete blood checking and x-ray chest as his this problem is since one and a half month.
Ok and take care.
Answered: Mon, 29 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor